I take it on empty stomach with full glass h20. Could it suddenly cause heartburn? I also take probiotics and digestives to help. I know once years ago I was having heartburn from Fossmax and Dr changed it. I'm a senior and healthy..
I started having heartburn issues after my dose of Synthroid was increased a few months ago. The problem is getting a doctor to believe that the medication is causing it. Sorry, I wish I could be of some help but at least you know you aren't the only one experiencing this problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2012 • 2 answers
I am a 28 year old female who was recently diagnosed with underactive thyroid. My tsh level was 9.75
Posted 22 Sep 2012 • 12 answers
Posted 6 Feb 2014 • 3 answers
Posted 21 Apr 2015 • 2 answers
Hi, I've been taking 100 mcg of levothyroxine for several years; but was recently following a blood?
Posted 17 Dec 2015 • 2 answers